# SDR QMLA2012081312130

- Difficulty date: August 13, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N243AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0584
- Aircraft time: 2,424 hours, 7,676 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4649010010
- Part serial: 1577
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,424 hours, 7,676 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION CHIP LIGHT INDICATION ON START UP. PILOT SHUT AIRCRAFT DOWN.  MECH INSPECTED CHIP DETECTOR, OIL FILTER, CHIP DETECTOR SCREEN.  FOUND SLIVER ON CHIP DETECTOR, METALIC FUZZ IN OIL FILTER, AND GEAR TOOTH BEHIND CHIP DETECTOR SCREEN.
